# SDR SWAA2022030462709

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DUE TO EXCESSIVE AMOUNT OF DAMAGE ON AFT FLOOR PANEL 241AAF UPPER SKIN; FABRICATED A NEW FLOOR BOARD PANEL 241AAF USING BMS 4-17 TYPE VI; LOT # 1376642-2 AND INSTALLED ALL NEW INSERTS USING BMS 5-107; LOT # AK8KD4894K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 4A; 5(S) AND DWG # 147A5810-8 59278U 3/17/19 20021C 17MAR19
